<< Previous Issue Journal of the Korean Mathematical Society (Vol. 34, No. 3) Next Issue >>
J. Korean Math. Soc. 1997 Vol. 34, No. 3, 501—770
An inequality of subharmonic functions
Changsun Choi
MSC numbers : 34K30, 47H20, 34L20
J. Korean Math. Soc. 1997 Vol. 34, No. 3, 501—513
Time-optimal bang-bang trajectories using bifurcation result
Chang Eon Shin
MSC numbers : 49J30
J. Korean Math. Soc. 1997 Vol. 34, No. 3, 553—567
A class of the operator-valued Feynman integral
Byung Moo Ahn
MSC numbers : 28C20
J. Korean Math. Soc. 1997 Vol. 34, No. 3, 569—579
Generalized solutions of implusive control systems corresponding to controls of bounded variation
Chang Eon Shin
MSC numbers : 49N25
J. Korean Math. Soc. 1997 Vol. 34, No. 3, 581—598
Extensions of the Borsuk-Ulam theorem
In-Sook Kim
MSC numbers : 58D19, 58G10, 11J72
J. Korean Math. Soc. 1997 Vol. 34, No. 3, 599—608
A nonlinear beam equation with nonlinearity crossing an eigenvalue
Q-Heung Choi and Hyewon Nam
MSC numbers : 35B10, 35Q40
J. Korean Math. Soc. 1997 Vol. 34, No. 3, 609—622
Nonexistence of global solutions of some quasilinear initial boundary value problems
Sang Ro Park
MSC numbers : Primary 35L75; Secondary 35L35, 35L30
J. Korean Math. Soc. 1997 Vol. 34, No. 3, 623—632
On $UDL$ decompositions in semigroups
Yongdo Lim
MSC numbers : 22A15
J. Korean Math. Soc. 1997 Vol. 34, No. 3, 633—651
An extension of Gottlieb groups
Kee Young Lee and Moo Ha Woo
MSC numbers : 55P45
J. Korean Math. Soc. 1997 Vol. 34, No. 3, 653—659
Error estimates for a single-phase nonlinear Stefan problem in one space dimension
H. Y. Lee, M. R. Ohm, and J. Y. Shin
MSC numbers : 65M15, 65N30
J. Korean Math. Soc. 1997 Vol. 34, No. 3, 661—672
Representations of the braid group $B_4$
Woo Lee
MSC numbers : 20F36
J. Korean Math. Soc. 1997 Vol. 34, No. 3, 673—693
On stability of a transmission problem
Hyeonbae Kang and Jin Keun Seo
MSC numbers : 35B35
J. Korean Math. Soc. 1997 Vol. 34, No. 3, 695—706
On the square of Brownian density process
Nhansook Cho
MSC numbers : 60J55, 60H15, 60F17
J. Korean Math. Soc. 1997 Vol. 34, No. 3, 707—717
A generalized minimax inequality related to admissible multimaps and its applications
Sehie Park
MSC numbers : Primary 49J35, 47H10, 49K35, 52A07
J. Korean Math. Soc. 1997 Vol. 34, No. 3, 719—730
Dirichlet forms, Dirichlet operators, and log-Sobolev inequalities for Gibbs measures of classical unbounded spin system
Hye Young Lim, Yong Moon Park, and Hyun Jae Yoo
MSC numbers : 47D07, 47N55, 60J60
J. Korean Math. Soc. 1997 Vol. 34, No. 3, 731—770

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd